On polynomial functions from Zn to Zm

Zhibo Chen

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

We define the concept of a polynomial function from Zn to Zm, which is a generalization of the well-known polynomial function from Zn to Zm. We obtain a necessary and sufficient condition on n and m for all functions from Zn to Zm to be polynomial functions. Then we present canonical representations and the counting formula for the polynomial functions from Zn to Zm. Further, we give an answer to the following problem: How to determine whether a given function from Zn to Zm is a polynomial function, and how to obtain a polynomial to represent a polynomial function?

Original languageEnglish (US)
Pages (from-to)137-145
Number of pages9
JournalDiscrete Mathematics
Volume137
Issue number1-3
DOIs
StatePublished - Jan 20 1995

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On polynomial functions from Z<sub>n</sub> to Z<sub>m</sub>'. Together they form a unique fingerprint.

  • Cite this